# SDR P5CA9600134

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

ON CLIMBOUT, NR 4 FILTER BYPASS LIGHT CAME ON LEAVING 5,000 FEET.  THE NR 4 THROTTLE RETARDED TO IDLE, OIL QTY WENT TO ZERO, OIL TEMP TO 150, SHUTDOWN ENGINE, DUMPED FUEL AND RETURNED TO CALI.  ENGINE DID NOT SURGE, TAKEOFF EGT WAS NORMAL, ZERO OIL PRESSURE DURING 45 MINUTES WINDMILL.  ENGINE DETERMINED UNSERVICEABLE SINCE RESERVICED OIL EXITED ENGINE IMMEDIATELY VIA TAILPIPE ON GROUND MOTORING.  ENGINE REPLACED IAW WORK CARDS MA7100-001 AND MA7100-002.
